# SDR RB570001

- Difficulty date: February 11, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N488PC
- Make and model: Raythn 390
- Aircraft serial: RB57
- Aircraft time: 349 hours, 327 cycles
- System (JASC): 5270 · Door Warning System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 349 hours, 327 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST NORTH OF PXR CLIMBING THROUGH FL310, GOT A "CABIN DOOR UNLOCKED" CAUTION LIGHT.  RAN THE CHECKLIST, COMMUNICATED WITH ATC AND ASKED FOR LOWER (12000 FT).  BRIEFED THE PAX, AND PROCEEDED ON TO VNY.  ON ENGINE SHUTDOWN, VISUALLY INSPECTED THE CABIN DOOR AND DETERMINED THAT IT WAS LOCKED AND LATCHED FIRMLY
